# SDR AALA202504282845

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 47,354 hours, 19,916 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Shorted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2 HOURS INTO FLIGHT IN LEVEL CRUISE, LEFT MAIN FUEL QUANTITY BEGAN TO SHOW FUEL DECREASING AT APPROXIMATELY 100LBS/SECOND. AT APPROXIMATELY 1500LB IMBALANCE IT STOPPED AND STAYED AT A 1500LB IMBALANCE. TROUBLESHOT IAW TSM 28-41-00-810-801, FOUND FAULT MESSAGE TANK 1 QUANTITY BLANK  HI-Z OP/SHORT TO SHIELD.  (OPEN).
